Comparison results for elliptic and parabolic equations via Schwarz symmetrization
A. Alvino; G. Trombetti; P.-L. Lions
Annales de l'I.H.P. Analyse non linéaire (1990)
- Volume: 7, Issue: 2, page 37-65
- ISSN: 0294-1449
Access Full Article
topHow to cite
topReferences
top- [1] A. Alvino, P.-L. Lions and G. Trombetti, C.R. Acad. Sci. Paris, T. 303, 1986.
- [2] A. Alvino, P.-L. Lions and G. Trombetti, Nonlinear Anal, T.M.A., Vol. 13, 1989. Zbl0678.49003MR979040
- [3] A. Alvino and G. Trombetti, Ric. di Mat., Vol. 27, 1978. Zbl0403.35027MR527431
- [4] A. Alvino and G. Trombetti, Ric. di Mat., Vol. 30, 1981. Zbl0489.35013MR657553
- [5] A. Alvino and G. Trombetti, Rend. Acc. Naz. Lincei, Vol. 66, 1979. Zbl0455.35052MR606083
- [6] C. Bandle, Isoperimetric Inequalities and Applications, Monographs and Studies in Math.Pitman, London, 1980. Zbl0436.35063MR572958
- [7] C. Bandle, J. Anal. Math., Vol. 30, 1976. Zbl0331.35036
- [8] L. Boccardo, F. Murat and J.P. Puel, in Nonlinear Partial Differential Eq. and their Appl., Coll. de France Semin., 4, Res. Not. in Math., 84 p, Pitman, London, 1983. Zbl0588.35041MR716511
- [9] L. Boccardo, F. Murat and J.P. Puel, Portugaliae Math., Vol. 41, 1982. Zbl0524.35041MR766873
- [10] L. Boccardo, F. Murat and J.P. Puel, Ann. Sc. Norm. Sup. Pisa, Vol. 11, 1984. Zbl0557.35051MR764943
- [11] G. Chiti, Boll. U.M.I., Vol. 16, 1979. Zbl0398.35028MR530146
- [12] K.M. Chong and N.M. Rice, Equimeasurable Rearrangements of Functions, Queen's papers in pure and applied math. n° 28, Queen's Univ., Ontario, 1971. Zbl0275.46024MR372140
- [13] M.G. Crandall and P.-L. Lions, Trans. Am. Math. Soc., Vol. 277, 1983. Zbl0599.35024MR690039
- [14] E. De Giorgi, Ann. Mat. Pura e Appl., Vol. 36, 1954. Zbl0055.28504
- [15] W. Fleming and R. Rishel, Arch. Math., Vol. 11, 1960. Zbl0094.26301MR114892
- [16] G.H. Hardy, J.E. Littlewood and G. Polya, Inequalities, Cambridge Univ. Press, 1964.
- [17] B. Kawhol, Rearrangements and Convexitu of Level Sets in PDE, Springer-Verlag, 1985. MR810619
- [18] M.A. Krasnoselskii, Positive Solutions of Operator Equations, P. Noordhoff, 1964. Zbl0121.10604MR181881
- [19] P.-L. Lions, Nonlinear Partial Differential Equations and their Appl., Coll. de France Semin., 1, Pitman, London, 1980. ,
- [20] J.-L. Lions, Quelques méthodes de resolutions des problèmes non linéaires, Gauthier-Villars, 1968.
- [21] J. Mossino, Inégalités isopérimétriques et applications en physique, Hermann, Paris, 1985. Zbl0537.35002MR733257
- [22] J. Mossino and J.M. Rokotoson, Ann. Sc. Norm. Sup. Pisa, Vol. 13, 1986.
- [23] C. Maderna and S. Salsa, Ann. Mat. Pura e Appl., Vol. 148, 1987. Zbl0657.35053MR932768
- [24] G. Talenti, Ann. Sc. Norm. Sup. Pisa, Vol. 3, 1976. Zbl0341.35031MR601601
- [25] G. Talenti, Boll. U.M.I., Vol. 4-B, 1985. Zbl0602.35025
- [26] G. Trombetti and J.L. Vasquez, Ann. Fac. Sc. de Toulouse, Vol. 5, 1985.
- [27] J.L. Vasquez, C.R. Acad. Sci. Paris, T. 295, 1982.
- [28] H. Weinberger, in Studies in Math. Anal., Stanford Univ. Press, 1962.
Citations in EuDML Documents
top- Francesco Chiacchio, Risultati di esistenza, regolarità e confronto per equazioni ellittiche
- Bruno Volzone, Operatori parabolici con termine di ordine zero: risultati di confronto
- Vincenzo Vespri, -estimates for nonlinear parabolic equations with natural growth conditions
- Angelo Alvino, Vincenzo Ferone, Guido Trombetti, Pierre-Louis Lions, Convex symmetrization and applications
- Angelo Alvino, Guido Trombetti, Pierre-Louis Lions, Silvano Matarasso, Comparison results for solutions of elliptic problems via symmetrization
- M. R. Posteraro, Estimates for solutions of nonlinear variational inequalities
- B. Brandolini, C. Nitsch, C. Trombetti, New isoperimetric estimates for solutions to Monge-Ampère equations
- Angelo Alvino, Silvano Matarasso, Guido Trombetti, Variational inequalities and rearrangements
- Guido Trombetti, Metodi di simmetrizzazione nelle equazioni alle derivate parziali